# SDR ASOA05988

- Difficulty date: October 31, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE LEFT AND RIGHT SIDE `Z` FLOOR SUPPORTS, BETWEEN FS 39-40, WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT SIDE `Z` FLOOR SUPPORT, BETWEEN FS 39-40, IAW ASA EO 72-53-0200, AND REMOVED AND REPLACED THE RIGHT SIDE `Z` FLOOR SUPPORT, BETWEEN FS 39-40, IAW ASA EO 72-53-0201.  (M)
